# SDR DALA2016031401932

- Difficulty date: March 11, 2016
- Submitted: March 14, 2016
- Operation: Air carrier
- Aircraft: N913DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53393
- Aircraft time: 52,538 hours, 28,455 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Fire
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

AFTER LANDING THE NR 3 MLG BRAKE WAS SHOWING HOT.  MLG NR 1, LOW BRAKE 250 DEGREES.  NR 2, LT BRAKE 270, NR 3, RT BRAKE 510 DEGREES.  NR 4, RO BRAKE 360 DEGREES. UPON WALK AROUND FLAMES WERE OBSERVED FROM MLG NR 3, RT BRAKE.  PORTABLE FIRE EXTINGUISHER USED.  FIRE DEPARTMENT RESPONDED.  RT ENGINE THRUST REVERSER ON MEL SINCE 3/10.  REPLACED NR 3, RT AND NR 4, RO MLG TIRE AND WHEEL ASSYS.  REPLACED NR 3, RT MLG BRAKE IAW AACU BITE REPLACED IBCV 1 AND RT A/S TRANSDUCER.  PERFORMED LOCK WHEEL AND SPIN TEST AND HIGH ENERGY STOP INSPECTION.  ALL CHECKS GOOD.
